| Model Number |
VICM5_13.2 |
| Medical Device Problem Code |
No Apparent Adverse Event (3189)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
09/20/2023
Type of Reportable Event
Malfunction
Event or Problem Description
The reporter indicated that the surgeon implanted a 13.2mm vicm5_13.2; -8.00 diopter implantable collamer lens into the patient's right eye (od) on (b)(6) 2023.The lens had tore during injection/delivery into the eye.Intraoperatively the lens was removed with no injury.On this same date a replacement lens was implanted of the same length and the problem was resolved.The cause of the event was reported as the device.
Additional Manufacturer Narrative
H6 - type of investigation: 4110 - lens work order search: no similar complaint type events reported for units within the same lot.Claim# (b)(4).
Additional Manufacturer Narrative
H6: work order search: one additional similar complaint within associated lots was found.Claim #: (b)(4).